# SDR UALA2009110903495

- Difficulty date: November 9, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,602 hours, 5,115 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL BROKEN AT SEAT 54HJK.  REPLACED LIGHT ASSEMBLY, OP CHECK OKAY.
